# SDR DXTA2013040505349

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N646QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605246
- Aircraft time: 9,409 hours, 7,562 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 666016114
- Condition: Failed
- Location: Pitch Trim
- Part time: 9,409 hours, 7,562 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, AT APPROX FL290, AN AP PITCH MISTRIM ANNUNCIATION.  AFTER DISCONNECTING AUTOPILOT,  FOUND TRIM WOULD NOT MOVE FORWARD ELECTRICALLY OR MANUALLY.  WITH ENOUGH FORCE IT DID BREAK LOOSE CAUSING A SUDDEN PITCH DOWN WITH THE ADDED TRIM FORCE.  IT WAS STIFF UNTIL JUST BEFORE LANDING, BUT MOVABLE.  GROUND CHECKED OK.  PLANE WAS IN HEAVY PRECIP 5 HOURS PRIOR.  INSPECTED ELEVATOR & TRIMS,  NO DEFECTS NOTED PRIOR TO DISASSEMBLY.  REMOVED ELEVATORS & REMOVED ELEVATOR TRIM ACTUATORS AND REPLACED LT/RH TRIM ACTUATORS AT ELEVATORS WITH REPAIRED UNITS. ALSO REPLACED ALL SIX ELEVATOR HINGE BEARING PLATE ASSY WITH NEW UNITS, MX PERFORMED IAW MM 27-31-01, & 27-32-03, & 27-31-00, OPS CHECKED GOOD.
